# SDR ASAA2014052607931

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 25,973 hours, 7,688 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT COWL ANTI-ICE POSITION LIGHT INOPERATIVE.  ACFT GROUNDED.  PERFORMED NR 1 ENGINE COWL ANTI-ICE OPS TEST IAW AMM 30-21-00-710-801. OPS CHECK NORMAL.
